A couple of weeks ago I felt some pain in a finger joint and noticed that it was noticeably "bulging" in one area. Both pain and swelling went away almost completely (There is a touch of tenderness still), but later the left big toe/foot joint started swelling. That swelling has started to subside, and I can feel pain developing in a few different joints now. I have some history of joint pain, and a doctor once noticed (when I was 19, I'm 44 now) some mild arthritis in my spine on xray that I did not seem to have in later years.
Other issues--I've had a lot of asthma trouble despite medication use beginning in November. I haven't had asthma trouble for years, since I moved away from Los Angeles.
I sometimes feel tingling and mild numbness in my hands, feet, and around my eyes and over my temples. I also have what looks like a resting tremor in my right thumb--severity changes from time to time and sometimes it's only present in certain positions. About ten years ago, I had these same symptoms along with a lot of fatigue (I don't have the severe fatigue this time--but I was extremely stressed out about it last time as MS was being discussed). I had an MRI (definitely negative for MS or anything else), and lumbar punture (testing for MS and lyme disease and perhaps a couple of other things). I noticed that all the stuff was worsened by making my blood sugar fluctuate too much (eating sugary or starchy stuff and going to long without eating). Some things got particularly bad when my blood sugar was low. Perhaps in response to dietary change, perhaps not, the symptoms eventually faded away after a few months. It's now about ten years later and they've suddenly come back. I do not remember any joint swelling--if it were like this time, I would have noticed it.
Any insight or guesses would be much appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?